Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Highly eccentric hip-hop solutions of the 2N-body problem

Autor
Barrabés, E.; Cors, J.; Pinyol, C.; Soler, J.
Tipus d'activitat
Article en revista
Revista
Physica. D, Nonlinear phenomena
Data de publicació
2010-02
Volum
239
Número
3-4
Pàgina inicial
214
Pàgina final
219
DOI
https://doi.org/10.1016/j.physd.2009.10.019 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/7830 Obrir en finestra nova
Resum
We show the existence of families of hip-hop solutions in the equal-mass 2N-body problem which are close to highly eccentric planar elliptic homographic motions of 2N bodies plus small perpendicular non-harmonic oscillations. By introducing a parameter Є, the homographic motion and the small amplitude oscillations can be uncoupled into a purely Keplerian homographic motion of fixed period and a vertical oscillation described by a Hill type equation. Small changes in the eccentricity induce lar...
Citació
Barrabés, E. [et al.]. Highly eccentric hip-hop solutions of the 2N-body problem. "Physica. D, Nonlinear phenomena", 2010, vol. 239, núm. 3-4, p. 214-219.
Paraules clau
Hip-hop solutions, Spatial 2N body problem, Topological method

Participants

Arxius